| Catalog Number |
200015005 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the item was tested pre surgery.The handle did not engaged to the kincise.They grabbed a new handle since this occurred before the patient was in the room.After the case they tested a second kincse to confirm it was the attachment and it was there was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.